# SDR DALA2015111607007

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER KEELBEAM AT BS 1480, CORRODED 26L-26R, MARKED.  ACP 0600-156-012. INSTALLED FASTENERS, 4 EA STIFFENERS AND 2 EA SHEAR TIES REMOVE DON STEPS 3, 4, 5 IAW ERA 536302-14, REV "O".
